MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that while de-accessing a patient's port, the base of the port got stuck halfway through the shaft of the needle.This resulted in not being able to use the safety mechanism, which means there was a potential for the team member needle stick and also patient discomfort due to difficult de-accessing the port.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty advancing the safety mechanism is confirmed and was determined to be related to the supplier.One 22 ga x 1.0 in.Powerloc max infusion set without a y-site was returned for evaluation.An initial visual observation showed use residues along the returned infusion set.The safety mechanism was advanced over the needle tip upon the return of the device.A microscopic observation revealed a ring of excessive adhesive along the metal cannula just proximal of the safety mechanism.Excessive adhesive was also observed where the needle and the needle housing interface.Using a uv light, the ring of adhesive was visible around the metal cannula just proximal of the safety mechanism.Because excessive adhesive was found along the safety mechanism, the complaint of difficulty advancing the safety mechanism is confirmed and was determined to be supplier related.This complaint will be recorded for future trending and monitoring purposes.The investigation was forwarded to the manufacturing facility for further evaluation, and bd is working closely with the supplier to prevent recurrence of the reported event.H3 other text : evaluation findings are in section h11.

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
suedabba mahboobi
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18190472
Report Number3006260740-2023-05287
Device Sequence Number20663324
Product Code FPA
UDI-Device Identifier00801741047442
UDI-Public(01)00801741047442
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2025
Device Model NumberN/A
Device Catalogue Number0142010
Device Lot NumberASGWFC111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown